ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i11.60
pages 50-62

Methods of Complex Analysis of Parameters Identification of Quasiideal Processes in Nonlinear Doubly-layered Porous Pools

Andrey Ya. Bomba
Rovno State Humanitarian University
Elena N. Hladka
National University of Water Industry and Nature Management, Rovno

要約

The paper has developed the method for solving nonlinear model problems of complex quasipotential theory for nonlinear doubly-layered curvilinear domains under conditions of parameters identification (conductivity coefficient, characteristic values of the potential on the equipotential lines of layers section and rate of flows through border sections bounded with flow lines that separated layers). The developed method is based on the synthesis of numerical methods of quasiconformal mappings and summary representations in conjunction with domain decomposition method by Schwartz.


Articles with similar content:

TWO-DIMENSIONALLY PERIODIC GRATINGS. PART 3: ELEMENTS OF THE SPECTRAL THEORY
Telecommunications and Radio Engineering, Vol.72, 2013, issue 5
L. G. Velychko, Yuriy Sirenko, A.A. Kryvchikova
Avoidance of a Discrete Terminal Set under Geometric Constraints on Control
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
L. P. Yugay
DIFFERENTIAL TRANSFORMATION METHOD FOR SOLVING THE NONLINEAR HEAT TRANSFER EQUATION WITH A VARIABLE SPECIFIC HEAT COEFFICIENT
Computational Thermal Sciences: An International Journal, Vol.4, 2012, issue 3
Hessameddin Yaghoobi, Mohsen Torabi
NONLINEAR EIGENVALUE PROBLEM APPROACH IN THE INTEGRAL TRANSFORMS ANALYSIS OF METAL SEPARATION BY POLYMERIC DIFFUSIVE MEMBRANES
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2017, issue
Anderson P. Almeida, Péricles C. Pontes, Carolina Palma Naveira-Cotta, Renato M. Cotta
NONLINEAR EIGENVALUE PROBLEM APPROACH IN THE INTEGRAL TRANSFORMS ANALYSIS OF METAL SEPARATION BY POLYMERIC DIFFUSIVE MEMBRANES
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2017, issue
Anderson P. Almeida, Péricles C. Pontes, Carolina Palma Naveira-Cotta, Renato M. Cotta